Journals / Hacettepe Journal of Mathematics and Statistics / 2026 / Volume: 52 Issue: 2

Transformation formulae for terminating balanced $_4F_3$-series and implications

Wenchang Chu(University of Salento)0000-0002-8425-212X
Pages
—
Publication Date
2023-03-31
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

By means of Whipple's transformation, further closed form evaluations are given for terminating well--poised $_7F_6$-series as applications.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:A new transformation from terminating balanced $_4F_3$-series to $_3F_2$-series is proved that contains a few known summation formulae as special cases.
📊
Key Findings & Data:A new transformation from terminating balanced $_4F_3$-series to $_3F_2$-series is proved that contains a few known summation formulae as special cases.
💡
Conclusion & Impact:By means of Whipple's transformation, further closed form evaluations are given for terminating well--poised $_7F_6$-series as applications.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Classical hypergeometric series · balanced series · well–poised series

Abstract

A new transformation from terminating balanced $_4F_3$-series to $_3F_2$-series is proved that contains a few known summation formulae as special cases. By means of Whipple's transformation, further closed form evaluations are given for terminating well--poised $_7F_6$-series as applications.

🔖

Cite This Article

Chu, W. (2023). Transformation formulae for terminating balanced $_4F_3$-series and implications. Hacettepe Journal of Mathematics and Statistics, Volume: 52 Issue: 2. https://doi.org/10.15672/hujms.1116891

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (20)

  1. W.N. Bailey, Some identities involving generalized hypergeometric series, Proc. London Math. Soc. 29, 503–516, 1929.
  2. W.N. Bailey, Generalized Hypergeometric Series, Cambridge University Press, Cambridge, 1935.
  3. Yury A. Brychkov, Handbook of Special Functions: Derivatives, Integrals, Series and Other Formulas, CRC Press, Taylor & Francis Group, Boca Raton, London, New York, 2008.
  4. L. Carlitz, Summation of a special $_4F_3$, Boll. Union Mat. Ital. 18, 90–93, 1963.
  5. W. Chu, Inversion techniques and combinatorial identities: A quick introduction to hypergeometric evaluations, Math. Appl. 283, 31–57, 1994.
  6. W. Chu, Inversion techniques and combinatorial identities: a unified treatment for the $_7F_6$-series identities, Collect. Math. 45 (1), 13–43, 1994.
  7. W. Chu, Binomial convolutions and hypergeometric identities, Rend. Circolo Mat. Palermo (serie 2) 43, 333–360, 1994.
  8. W. Chu, Inversion techniques and combinatorial identities: balanced hypergeometric series, Rocky Mountain J. Math. 32 (2), 561–587, 2002.
  9. W. Chu, Analytical formulae for extended $_3F_2$-series of Watson–Whipple–Dixon with two extra integer parameters, Math. Comp. 81 (277), 467–479, 2012.
  10. W. Chu, Terminating $_4F_3$-series extended with two integer parameters, Integral Transforms Spec. Funct. 27 (10), 794–805, 2016.
  11. J. Dougall, On Vandermonde’s theorem and some more general expansions, Proc. Edinburgh Math. Soc. 25, 114–132, 1907.
  12. I.M. Gessel, Finding identities with the WZ method, J. Symbolic Comput. 20 (5/6), 537–566, 1995.
  13. I.M. Gessel and D. Stanton, Strange evaluations of hypergeometric series, SIAM J. Math. Anal. 13 (2), 295–308, 1982.
  14. A. Ishkhanyan and C. Cesarano, Generalized-hypergeometric solutions of the general Fuchsian linear ODE having five regular singularities, Axioms 8, (102), 2019.
  15. A. Lupica, C. Cesarano, F. Crisanti, and A. Ishkhanyan, Analytical solution of the three-dimensional Laplace equation in terms of linear combinations of hypergeometric functions, Mathematics 9, (3316), 2021.
  16. I.D. Mishev, Relations for a class of terminating $_4F_3(4)$ hypergeometric series, Integral Transforms Spec. Funct. 33 (3), 199–215, 2022.
  17. C.Y. Wang and X.J. Chen, A short proof for Gosper’s $_7F_6$-series conjecture, J. Math. Anal. Appl. 422 (2), 819–824, 2015.
  18. F.J.W. Whipple, A group of generalized hypergeometric series: Relations between 120 allied series of type $F[a,b,c;d,e]$, Proc. London Math. Soc. (Ser.2) 23, 104–114, 1925.
  19. F.J.W. Whipple, On well–poised series, generalized hypergeometric series having parameters in pairs, each pair with the same sum, Proc. London Math. Soc. (Ser.2) 24, 247–263, 1926.
  20. D. Zeilberger, Forty “strange" computer–discovered and computer–proved (of course) hypergeometric series evaluations, Available at http://www.math.rutgers.edu/ ~zeilberg/ekhad/ekhad.html.